MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-EX-150SOL145
Medical Device Problem Codes Contamination (1120); Off-Label Use (1494)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 investigation conclusion code 22: the diamondback 360® peripheral orbital atherectomy system instructions for use manual states that vessel occlusion is a potential adverse event that may occur and/or require intervention with use of the system.H6 results code: 4247 - suggested code is biological material present on device.The oad was returned for analysis.Analysis revealed adhered biological material on the driveshaft at the crown section.Examination did not reveal any damage that would have contributed to the material accumulation.The morphology and exact root cause of the accumulated biological material was unknown.When tested, the oad functioned as intended.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).
 
Event or Problem Description
The diamondback 360 exchangeable peripheral orbital atherectomy device (oad) was used to treat the superficial femoral artery (sfa).The lesion was an in-stent chronic total occlusion (cto).A single vessel runoff to the anterior tibial artery (at) was observed prior to treatment.After treatment, no dissections were observed, however, the at appeared to be occluded.When observing the crown, biological debris was noticed.The at was re-opened with a balloon and tissue plasminogen activator was administered.The procedure was completed with no further issues.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
aaron stevens
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key18067409
Report Number3004742232-2023-00269
Device Sequence Number18040810
Product Code MCW
UDI-Device Identifier10852528005831
UDI-Public(01)10852528005831(17)250331(10)481211
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberDBP-EX-150SOL145
Device Catalogue Number7-10030-03
Device Lot Number481211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown